On the spectrums of some class of selfadjoint singular differential operators
dc.authorid | 0000-0001-8083-5304 | |
dc.contributor.author | Ismailov, Zameddin I. | |
dc.contributor.author | Yılmaz, Bülent | |
dc.contributor.author | Öztürk Mert, Rukiye | |
dc.date.accessioned | 2019-07-19T08:58:41Z | |
dc.date.available | 2019-07-19T08:58:41Z | |
dc.date.issued | 2016 | en_US |
dc.department | Hitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | |
dc.description | research | |
dc.description.abstract | Abstract. In this work, based on the Everitt-Zettl and Calkin-Gorbachuk methods in terms of boundary values all selfadjoint extensions of the minimal operator generated by some linear singular multipoint symmetric differentialoperator expression for first order in the direct sum of Hilbert spaces of vectorfunctions on the right semi-axis are described. Later structure of the spectrum of these extensions is investigated. | |
dc.identifier.citation | Ismailov, Zameddin I., Yılmaz, B., Öztürk Mert, R. (2016). On the spectrums of some class of selfadjoint singular differential operators. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 65(1), 137-145. | |
dc.identifier.doi | 10.1501/Commua1_0000000749 | |
dc.identifier.endpage | 145 | en_US |
dc.identifier.issn | 1303-5991 | |
dc.identifier.issue | 1 | en_US |
dc.identifier.startpage | 137 | en_US |
dc.identifier.uri | https://hdl.handle.net/11491/3666 | |
dc.identifier.volume | 65 | en_US |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | TR-Dizin | |
dc.language.iso | en | |
dc.publisher | Ankara University | |
dc.relation.ispartof | Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics | |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | [Belirlenecek] | en_US |
dc.title | On the spectrums of some class of selfadjoint singular differential operators | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- rukiyeozturkmert.pdf
- Boyut:
- 189.44 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin / Full Text